Header

UZH-Logo

Maintenance Infos

Some additive combinatorics problems in matrix rings


Ferguson, R; Hoffman, C; Luca, F; Ostafe, A; Shparlinski, I E (2010). Some additive combinatorics problems in matrix rings. Revista matematica complutense, 23(2):501-513.

Abstract

We study the distribution of singular and unimodular matrices in sumsets in matrix rings over finite fields. We apply these results to estimate the largest prime divisor of the determinants in sumsets in matrix rings over the integers.

Abstract

We study the distribution of singular and unimodular matrices in sumsets in matrix rings over finite fields. We apply these results to estimate the largest prime divisor of the determinants in sumsets in matrix rings over the integers.

Statistics

Citations

Dimensions.ai Metrics
6 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

188 downloads since deposited on 16 Aug 2010
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:July 2010
Deposited On:16 Aug 2010 14:37
Last Modified:04 May 2024 01:40
Publisher:Springer
ISSN:1139-1138
Additional Information:The original publication is available at www.springerlink.com
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s13163-010-0029-4
Related URLs:http://arxiv.org/abs/0902.3482
Other Identification Number:arXiv:0902.3482v2
  • Content: Accepted Version